# SDR CALA2023041401124

- Difficulty date: April 13, 2023
- Submitted: April 14, 2023
- Operation: Air carrier
- Aircraft: N17133
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 29282
- Aircraft time: 92,115 hours, 19,518 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 251005
- Condition: Open
- Location: M736
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT 2 BULLNOSE EMERGENCY LIGHTS ON RIGHT SIDE DO NOT LIGHT DURING EMERGENCY LIGHT TEST. SUPPORT TASK NSA EMX NR 00209. FUSES AT EMERGENCY POWER SUPPLY. REMOVED AND REPLACED FUSE IAW B757 AMM 33-51-07 PERFORMED OPS CHECK GOOD IAW B757 AMM 33-51-07.
